MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 14MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 14MM; SCREW, FIXATION, BONE
Model Number 212.201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Additional product codes: hrs, ktt.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had an original open reduction internal fixation (orif) of a periprosthetic fracture of total hip stem on (b)(6) 2018.A long broad curved plate was used with cables to fix the fracture.Patient later suffered a new fracture distal to the plate and the surgeon revised the original plate by removing it and replacing it with a 4.5 va-lcp curved condylar plate and cables on (b)(6) 2018.The original construct did not fail.It was removed to revise to a new plate.There was no surgical delay.The procedure was completed successfully.Patient disposition is unknown.This report is for a 5.0mm locking screw slf-tpng with t25 stardrive recess 14mm.This is report 6 of 10 for (b)(4).

Brand Name
5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7487530
Report Number2939274-2018-52019
Device Sequence Number13966225
Product Code HWC
UDI-Device Identifier10886982152084
UDI-Public(01)10886982152084
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.201
Device Catalogue Number212.201
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight80